# SDR AWHA20190204001

- Difficulty date: December 18, 2018
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N846FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0154
- Aircraft time: 14,244 hours, 14,892 cycles
- Engine: Pwa PT6A114A
- Engine time: 6,019 hours, 6,951 cycles
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 304903803
- Part serial: GA1364
- Condition: Malfunctioned
- Location: Engine
- Part time: 14 hours, 17 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

WHEN THE PILOT PUSHED THE POWER LEVER UP ON THE TAKEOFF ROLL HE HEARD TWO LOUD BANGS COMING FROM THE ENGINE COMPARTMENT. HE ABORTED TAKEOFF AND RETURNED TO THE RAMP. THE PRE-TAKEOFF RUN UP WAS UNEVENTFUL. MECHANIC RAN THE ENGINE AND HEARD THE SAME LOUD BANG. IT WAS DETERMINED THAT THE BLEED AIR VALVE NEEDED TO BE CHANGED. MECHANIC WITH PARTS TO REPAIR THE AIRCRAFT. GAINED ACCESS TO BLEED VALVE. INSTALLED, TORQUED AND SAFETIED SERVICEABLE BLEED VALVE.  CLOSED ACCESS. RAN AIRCRAFT, NO CHANGE, COMPRESSOR STILL STALLS. ADJUSTED BLEED VALVE PER P&W PT6 MM 75-30-00 (C) (1). SAFETIED AS REQUIRED. OPERATIONAL CHECK GOOD.
